Constructive Characterization of A-Stable Approximations to exp(z) and Its Connection with Algebraically Stable Runge-Kutta Methods.
Numerische Mathematik, Tome 39 (1982), pp. 247-258
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
exponential function, rational approximations, theory of order stars, A- stability, I-stability, algebraic stability, implicit Runge-Kutta methods
@article{NUMA_1982__39_132795,
author = {E. Hairer},
title = {Constructive {Characterization} of {A-Stable} {Approximations} to exp(z) and {Its} {Connection} with {Algebraically} {Stable} {Runge-Kutta} {Methods.}},
journal = {Numerische Mathematik},
pages = {247--258},
year = {1982},
volume = {39},
zbl = {0493.65035},
url = {http://geodesic.mathdoc.fr/item/NUMA_1982__39_132795/}
}
TY - JOUR AU - E. Hairer TI - Constructive Characterization of A-Stable Approximations to exp(z) and Its Connection with Algebraically Stable Runge-Kutta Methods. JO - Numerische Mathematik PY - 1982 SP - 247 EP - 258 VL - 39 UR - http://geodesic.mathdoc.fr/item/NUMA_1982__39_132795/ ID - NUMA_1982__39_132795 ER -
E. Hairer. Constructive Characterization of A-Stable Approximations to exp(z) and Its Connection with Algebraically Stable Runge-Kutta Methods.. Numerische Mathematik, Tome 39 (1982), pp. 247-258. http://geodesic.mathdoc.fr/item/NUMA_1982__39_132795/